MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SpaceOAR VUE? System - 10mL; Absorbable perirectal spacer

BOSTON SCIENTIFIC CORPORATION SpaceOAR VUE? System - 10mL; Absorbable perirectal spacer
Model Number SV-2101
Medical Device Problem Codes Use of Device Problem (1670); Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a spaceoar vue was used during a placement procedure on (b)(6)2026, under local anesthesia.During hydrodisection, saline was observed in the rectum.Needle repositioning was instructed; however, the instructions were not followed, and the hydrogel was suspected to be injected in the rectum.There were no patient complications reported, the radiation therapy moved forward.
 
Additional Manufacturer Narrative
Blocks d4 and h4: the complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Block h6: device code a150202 is being used to capture the reportable event of gel found in unintended site - nonvascular.Block h11: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.

Brand Name
SpaceOAR VUE? System - 10mL
Common Device Name
Absorbable perirectal spacer
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Cork Limited
500 commander shea boulevard
quincy MA 02171
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50693708
Report Number2124215-2026-48182
Device Sequence Number15874274
Product Code OVB
UDI-Device Identifier00864661000140
UDI-Public(01)00864661000140
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K182971
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSV-2101
Device Catalogue NumberSV-2101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown